Публикация №12646(БАЛЛЫ 5)

Название публикацииON THE SOLUTION OF TWO-SIDED FRACTIONAL ORDINARY DIFFERENTIAL EQUATIONS OF CAPUTO TYPE
Название на другом языке
Тип публикацииСтатья
ИзданиеFractional Calculus and Applied Analysis
ИздательНе задан
ISBNНе задан
DOI10.1515/fca-2016-0072
Год издания2016
Том19
Номер6
ГлаваНе задан
Страницы1393-1413
АннотацияНе задан
АвторыКолокольцов Василий Никитич
Hernandez-Hernandez M. E.
ссылка в Internet
РИНЦ0
WoS0
Баллы5
Цитируемые
публикации авторов
ИПИ РАН

(2009) GENERALIZED CONTINUOUS-TIME RANDOM WALKS, SUBORDINATION BY HITTING TIMES, AND FRACTIONAL DYNAMICS

(2011) MARKOV PROCESSES, SEMIGROUPS AND GENERATORS

(2015) ON FULLY MIXED AND MULTIDIMENSIONAL EXTENSIONS OF THE CAPUTO AND RIEMANN-LIOUVILLE DERIVATIVES, RELATED MARKOV PROCESSES AND FRACTIONAL DIFFERENTIAL EQUATIONS

(2015) ON THE PROBABILISTIC APPROACH TO THE SOLUTION OF GENERALIZED FRACTIONAL DIFFERENTIAL EQUATIONS OF CAPUTO AND RIEMANN-LIOUVILLE TYPE